Severe hypoglycemia

rated by 0 users
Not Answered This post has 0 verified answers | 2 Replies | 2 Followers

Not Ranked
1 Posts
loriw posted on Mon, Apr 8 2013 9:24 PM

I am interested in determining the percentage of students with T1DM who have experienced severe hypoglycemia in the school setting that necessitated the administration of Glucagon and/or calling 911.

All Replies

Top 200 Contributor
Male
4 Posts
Steven replied on Thu, Jun 13 2013 4:23 PM

This is more than a few years too late Big Smile, but I had my first episode of hypoglycemia unawareness as a high school student in the 1970's. After I came out of it (without assistance), I couldn't remember anything that happened for several hours that day.

Not Ranked
1 Posts

 

 This is a non-academic related response. If I am on the wrong site, just let me know.

 I have had type 1 diabetes for 35 years.  Diagnosed 5 years ago with Epilepsy. On came the seizures.

 When I have a low blood sugar I have NO symptoms. I go very low into seizure(EMTs tell me it is familiar for them

 to see me talking normally with a BS reading of 30). The D50 works better than the glucagon. It the past it has taken

 repeated shots of glucagon then D50. I become sick after glucagon. Anyone else? Then the diabetic seizure promotes

 the epileptic seizure (Gran Mal). Neurologist told me absolutely. But I have to find good Endocrinologist.Searching.

Page 1 of 1 (3 items) | RSS